# SDR 2005FA0001080

- Difficulty date: July 15, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N3042V
- Make and model: Beech B36TC
- Aircraft serial: EA622
- Engine: Cont TSIO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649306
- Part serial: F1698030
- Condition: Failed
- Location: Engine
- Part time: 709 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE RUNNING AND ALTERNATOR SWITCH SELECTED TO (ON) POSITION, ALTERNATOR RED ANNUCIATOR LIGHT (ON) AND LOAD METER SHOWING ZERO LOAD BEING CARRIED BY ALTERANTOR.  AC OIL TEMP AND OIL PRESSURE INDICATIONS DROPPED TO ZERO IN FLIGHT AS BATTERY VOLTAGE DROPPED WELL BELOW 24.  AC LANDING GEAR AND FLAPS SELECTED TO DOWN POSITION PRIOR TO LANDING, DID NOT OPERATE DUE TO LOW BATTERY VOLTAGE AND ALTERNATOR INOPERATIVE.  AC LANDED GEAR UP.  FOLLOWED POH PROCEDURES.  (SW01200505015) (K)
